# SDR C2XA98IA474

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145
- Aircraft serial: 145005
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT THRUST REVERSER MODULE UPPER SKIN WAS FOUND TO BE CRACKED WITH SHEARED RIVETS ABOVE FORWARD OF PANEL 426SL.  MAINTENANCE STOP DRILLED THE CRACK, INSTALLED A REPAIR DOUBLER, AND REPLACED THE SHEARED FASTENERS IAW EMB145 SRM 54-40-02, AND 51-10-02, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
